# SDR CA130614007

- Difficulty date: June 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,179 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SIGNIFICANT FUME EVENT REPORTED BY FLIGHT CREW IN CLIMB.  MOST NOTICEABLE IN FLIGHT DECK.  LASTED APPROXIMATELY 2-3 MINUTES.  ASR AND OHS FORMS WILL BE COMPLETED BY CREW.  IAW FIM TASK 21-20-00-810-803A, ENGINES RAN AT HIGH POWER ON INDIVIDUAL BLEED SOURCE WITH NO FURTHER ODOR NOTED, CONSIDERED SERVICEABLE.
